Issue No.05 - May (1981 vol.30)
D.M. Kodek , Department of Electrical Engineering and Computer Science, University of Ljubljana
A new theorem that gives necessary and sufficient conditions for the existence of computationally fast number theoretic transforms is presented. The theorem combines the general conditions for the existence of number theoretic transforms in the rings of integers modulo m with two conditions for high computational efficiency.
number theoretic transforms, Digital filtering, discrete Fourier transforms, fast convolution, fast Fourier transform (FFT), Fermat number transforms
D.M. Kodek, "Conditions for the Existence of Fast Number Theoretic Transforms", IEEE Transactions on Computers, vol.30, no. 5, pp. 359-360, May 1981, doi:10.1109/TC.1981.1675794